PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Statistical mechanics approach in the counting of integer partitions

Volume 109 / 2016

Andrij Rovenchak Banach Center Publications 109 (2016), 155-166 MSC: Primary 05A17; Secondary 11P81, 11P82. DOI: 10.4064/bc109-0-10


The treatment of the number-theoretical problem of integer partitions within the approach of statistical mechanics is discussed. Historical overview is given and known asymptotic results for linear and plane partitions are reproduced. From numerical analysis of restricted plane partitions an asymptotic formula is conjectured for an intermediate number of parts.


  • Andrij RovenchakDepartment for Theoretical Physics
    Ivan Franko National University of Lviv
    12, Drahomanov St.
    Lviv, UA-79005, Ukraine

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image